# SDR YENA2025093000985

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 74,385 hours, 26,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT#8650, SAL-FLL. "LAV B SMOKE ECAM SMOKE LAVATORY SMOKE NO SMOKE WAS PRESENT IN LAV B; RESET CIDS 1 & 2 PER A320 AMM 23-93-01 OPS CHECKS OK OF LAV B SMOKE DETECTOR OK
